# SDR MASA200600929

- Difficulty date: March 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 6,593 hours, 4,037 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7218 ORD - AIRCRAFT HAD STAB FAULT STATUS MESSAGE IN FLIGHT.  MAINTENANCE RESET THE SYSTEM.
